# SDR DHL2001806628

- Difficulty date: April 1, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - AFT CARGO COMPARTMENT AFT DOOR FWD UPPER CORNER (CUTOUT) DENTED AND CORRODED.  REMOVED FASTENERS IAW SRM 51-1-21 PAGE 1.  BLENDED OUT DAMAGED AREA, FOUND OUT OF LIMITS IAW SRM 53-7-0 PAGE 2P.  CLEANED, TREATED, AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED DOUBLER AND TRIPLER (7075 T6 0.080 / 0.090) IAW EO DHL 0103-6, EO 2332, EO 2001094.  CLEANED, TREATED, AND PRIMED IAW SRM 51-1-8B.  APPLIED (PRC) SEALANT TO FRAYING SURFACES IAW SRM 51-1-15 PAGE 1.  INSTALLED DOUBLER AND TRIPLER WITH NEW FASTENERS IAW EO DHL O10306, EO 2532, EO 2001094, SRM 51-1-21 PAGE 1.
